# SDR AALA201804249003

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 64,913 hours, 24,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT DAMAGED. LENS WAS MISSING.   REPLACED LENS IAW AMM 33-50-00.
